# SDR AALA201707139035

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 66,288 hours, 8,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220153A
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON THE CEILING RIGHT SIDE AISLE FORWARD OF THE R2 DOOR IS BROKEN.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-25-02 AND EA 271677.  AIRCRAFT WAS GROUNDED.
